MathSciNet Relay Station
MathSciNet bibliographic data
MR895307 46A50 (46A06 46A12)
Cascales, B.; Orihuela, J. On compactness in locally convex spaces. Math. Z. 195 (1987), no. 3, 365–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement